On the smoothness of offset surfaces

Hermann, T. (1998) On the smoothness of offset surfaces. COMPUTER AIDED GEOMETRIC DESIGN, 15 (5). pp. 529-533.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: https://eprints.sztaki.hu/id/eprint/1768

Update Item Update Item